# SDR 2011F00094

- Difficulty date: April 27, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N862MA
- Make and model: Cessna 208B
- Aircraft serial: 208B1138
- Aircraft time: 6,914 hours, 13,640 cycles
- Engine: Pwa PT6A114A
- Engine time: 2,802 hours
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Spring
- Part number: 26430623
- Condition: Fractured
- Location: Nlg
- Part time: 6,914 hours, 13,640 cycles
- Component: Nlg
- Component part number: 264310012
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NOSE GEAR DRAG LINK SPRING FRACTURED AT THE FWD BEARING SUPPORT.  FRACTURE WAS CONTAINED INSIDE THE SUPPORT BEARING AND WAS DETECTED BY THE NOSE GEAR STRUT BEING BOTTOMED OUT.  THIS FAILURE APPEARS TO BE THE RESULT OF CORROSION/FATIGUE. FAILURE OCCURED WHILE ACFT WAS PARKED.
